Web of Science: 0 citations, Scopus: 0 citations, Google Scholar: citations
Periodic motion in non-axially symmetric galaxies
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Vidal, Claudio (Universidad del Bío-Bío. Departamento de Matemática)

Date: 2019
Abstract: We apply the averaging theory for proving the existence of twelve families of periodic orbits in a three-dimensional galactic Hamiltonian system.
Note: Número d'acord de subvenció MINECO/MTM2013-40998-P
Note: Número d'acord de subvenció MINECO/MTM2016-77278-P
Note: Número d'acord de subvenció AGAUR/2014/SGR-568
Note: Número d'acord de subvenció MINECO/MDM-2014-0445
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; submittedVersion
Subject: Periodic orbits ; Galactic bar model ; Averaging theory
Published in: Journal of geometry and physics, Vol. 140 (June 2019) , p. 1-9, ISSN 0393-0440

DOI: 10.1016/j.geomphys.2018.09.023


Preprint
11 p, 310.2 KB

The record appears in these collections:
Research literature > UAB research groups literature > Research Centres and Groups (scientific output) > Experimental sciences > GSD (Dynamical systems)
Articles > Research articles
Articles > Published articles

 Record created 2019-05-16, last modified 2019-06-18



   Favorit i Compartir